# SDR DL72S990566

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65654703
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 480 INDICATED A CRACK IN LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 3 CRACKS BETWEEN FS 400 AND 420.  THE CRACKS WERE CUT OUT AND REPAIRED PER B727 SRM 53-30-3, FIG 5.  THE REPAIR WAS DOCUMENTED PER ER/A 366923-14AD.
